# SDR GTIA2024080938303

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: E5321568720000
- Condition: Damaged
- Location: Zone 100
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FR 35.2 RH STR 30 IN HOLE #48 RAF 01 CREATED. SDR SUBMITTED.-EVALUATED AND REPAIRED #48 HOLE AT FWD CARGO COMP. RH FR 35.2 BETWEEN STR 29 AND STR 33 IAW A321 SRM 51-44-11 EA 5321-2478 REF RDAF 81431223/003/2024 #A CAT B REINSPECT 60,000FC FH NOT RELEVANT INTERVAL TBD
